de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Deformations of Minimal Lagrangian Submanifolds with Boundary

Butscher, A. (2003). Deformations of Minimal Lagrangian Submanifolds with Boundary. Proceedings of the American Mathematical Society, 131(6), 1953-1964.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-529A-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-529B-4
Genre: Journal Article

Files

show Files
hide Files
:
3531.pdf (Preprint), 201KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Butscher, Adrian1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: Let Lbe a special Lagrangian submanifold of a compact, Calabi-Yau manifold Mwith boundary lying on the symplectic, codimension 2 submanifold W. It is shown how deformations of L which keep the boundary of L confined to W can be described by an elliptic boundary value problem, and two results about minimal Lagrangian submanifolds with boundary are derived using this fact. The first is that the space of minimal Lagrangian submanifolds near L with boundary on W is found to be finite dimensional and is parametrised over the space of harmonic 1-forms of L satisfying Neumann boundary conditions. The second is that if W is a symplectic, codimension 2 submanifold sufficiently near W then under suitable conditions, there exists a minimal Lagrangian submanifold L near L with boundary on W

Details

show
hide
Language(s): eng - English
 Dates: 2003
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 3531
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the American Mathematical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 131 (6) Sequence Number: - Start / End Page: 1953 - 1964 Identifier: -